# SDR JJBA20240520028

- Difficulty date: May 2, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frm 41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE 3, UNDER FLOOR STRUCTURE, BRACKET RH OMEGA BEAM AT FRAME 41 FOUND CRACKED. IN CF3, UNDER FLOOR STRUCTURE, ON RH OMEGA BEAM AT FR41, SUPPORT BRACKET REPLACED
